# SDR HALA2010020800068

- Difficulty date: February 8, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 13,848 hours, 33,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FWD CABIN FLOOR SUPPORT ANGLE AT STATION 200, RBL 19 TO RBL 31.  REMOVED CORROSION AT FWD CABIN FLOOR SUPPORT ANGLE AT STA 200, RBL 19 - RBL 31 PER REF 717 SRM 51-10-04, ORIGINAL MAT THICKNESS .070 INCH, MAT.  REMOVED .018 INCH, REMAINING MAT. .052 INCH, FOUND OUT OF LIMITS PER SRM 53-00-00, ALLOWABLE DAMAGE GENERAL, FIG 103.  REMOVED DAMAGED SECTION OF FLOOR SUPPORT FROM STA 200, RBL 19 TO RBL 31, PER 717 SRM 51-40-02.  FABRICATED CABIN FLOOR SUPPORT P/N 9936534-33 PER DOUGLAS AIRCRAFT DRW NR 9936534, MAT USED P/N 2929169.  TREATED PRIMED AND PAINTED NEW PART PER 717 SRM 51-10-04.  INSTALLED NEW SUPPORT ANGLE AT FWD CABIN FLOOR STA 200, RBL 19 TO RBL 31, REF B717 SRM 51040-02.
